# SDR 99ZZZX934

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18EG
- Make and model: Cessna 414
- Aircraft serial: 4140394
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 50130461
- Condition: Cracked
- Location: Nlg Wheelwell
- Part time: 3,669 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER ASSY, P/N 5013046-1, DEVELOPED COMPOUND CRACKS UNDER NORMAL LANDING LOADS. NOSE WHEELWELL SKIN ALSO EXPERIENCED CRACKS DUE TO DOUBLER FAILURE.  SUBMITTER SUGGESTED CAUSE OF CRACKS MAY BE ATTRIBUTED TO CROSS WIND AND HARD LANDINGS OR OVERBAGGAGE LOADING.
